# SDR SWAA2020010740219

- Difficulty date: December 30, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 551 GB WIGGLE PLATE HAD A CRACK.       / R&R WIGGLE PLATE PER SRM.
